Ein Beweis der Relationen von Vahlen

H. Richter

Mathematische Annalen (1937)

  • Volume: 113, page CCVI-CCVII
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Richter, H.. "Ein Beweis der Relationen von Vahlen." Mathematische Annalen 113 (1937): CCVI-CCVII. <http://eudml.org/doc/159864>.

author = {Richter, H.},
journal = {Mathematische Annalen},
pages = {CCVI-CCVII},
title = {Ein Beweis der Relationen von Vahlen},
url = {http://eudml.org/doc/159864},
volume = {113},
year = {1937},

AU - Richter, H.
TI - Ein Beweis der Relationen von Vahlen
JO - Mathematische Annalen
PY - 1937
VL - 113
UR - http://eudml.org/doc/159864
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.